# SDR DALA2024030603096

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nr 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 SUMMARY OF NRC 00039: SLAT #8 WAS REPAIRED PER B757-200 S.R.M. CORRECTIVE ACTION: SUMMARY OF NRC 00039: SLAT #8 WAS REPAIRED PER B757-200 S.R.M. NO DISBONDS WERE FOUND AFTER REPAIR. (0229625)
